U.S. doctors online nowAsk doctors free
Cordova, TN
A 49-year-old female asked:

could deplin be the cause of swelling in my hands and feet as well as a burning sensation in my stomach?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
No and yes: Deplin is merely a medical food containing high dose biologically active folate (folic acid). Usual side effects are headaches and GI upset, so your stomach issues could relate. The preparation does not cause extremity swelling, based on any information that I have ever seen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.